# SDR WRLA2009145

- Difficulty date: May 18, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C-CHK IN TPE - EGAT MECHANIC FOUND:  CORROSION ON MAIN DECK FLOOR SUPPORT ON STA 1760 & X= -8.5 TO -27.5 (REF EGAT NRC U05115).  REMOVED DAMAGED SUPPORT IAW MD-11 SRM VOL 2 51-35-01 REV 40.  FABRICATED NEW SUPPORT IAW EI W2009A53-B-625 REV 00.  INSTALLED NEW SUPPORT IAW MD-11 SRM VOL 2 51-35-01 REV 40.  CONDITION CHECK NORMAL & JOB COMPLETE.
